# SDR R61A2020111900782

- Difficulty date: November 5, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 17067176403
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE A/C WAS IN FOR HEAVY CHECK FOUND FWD CARGO DOOR CUTOUT CORROSION ON 4 NUTPLATE SUPPORT AT LOWER SILL BEAM BETWEEN FR 24-27.   REPLACED FWD CARGO DOOR CUTOUT CORROSION FOUND ON 4 NUTPLATE SUPPORT PN 170-67176-403 AT LOWER SILL BEAM BETWEEN FR 24-27, IAW EMB SRM 51-41-01, 51-21-02.  FOR DETAILS OF WORK PERFORMEED SEE AAR NRC NR 4500797-1000-0127.  A/C REMAINS IN YQG FOR COMPLETION.
